# SDR IPXA2016090407811

- Difficulty date: August 26, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: WSP0798505
- Condition: Missing
- Location: Rcb Wall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGID CARGO BARRIER WALL HAS A MISSING NUTPLATE AT STA  488.812 X=-76.  REPAIRED RIGID CARGO BARRIER WALL AT STA 488.812, X=-76 IAW EA 011-5320-01-A6424, REV I/R AND EO MD11-5310-61760-A.  MAJOR.
